MathSciNet Relay Station
MathSciNet bibliographic data
MR1882285 92D25 (62P10)
Carletti, M. On the stability properties of a stochastic model for phage-bacteria interaction in open marine environment. Math. Biosci. 175 (2002), no. 2, 117–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement